# SDR P5CA9600934

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN ON AFT FUSELAGE AT BS 2598 FROM S26R TO S42R.  REPAIRED PER POLAR AIR MAINTENANCE AUTHORIZATION 5330-12:01.
